Sign inSubmit
ArticleArticle metrics
Research Article · Open access · Published 10 February 2018

Coupled Pettis-Hadamard Fractional Differential Systems with Retarded and Advanced Arguments

Saïd Abbas1, Mouffak Benchohra2 & Seenith Sivasundaram3

Journal of Mathematics and Statistics, Volume 14, Issue 1, pp. 56–63 · doi.org/10.3844/jmssp.2018.56.63

7,490 accesses4,488 downloads3 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

In this study, we present some results concerning the existence of weak solutions for some coupled systems of Hadamard fractional differential equations involving the both retarded and advanced arguments. Our results are obtained by using fixed point theory and the technique of measure of weak noncompactness.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Abbas, S., Benchohra, M. & Sivasundaram, S. (2018). Coupled Pettis-Hadamard Fractional Differential Systems with Retarded and Advanced Arguments. Journal of Mathematics and Statistics, 14(1), 56–63. https://doi.org/10.3844/jmssp.2018.56.63

Licence
CC BY 3.0
Issue
Volume 14, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Coupled Pettis-Hadamard Fractional Differential Systems with Retarded and Advanced ArgumentsJournal of Mathematics and Statistics · Volume 14, Issue 1 · pp. 56–63 · CC BY 3.0Download